MAUDE Adverse Event Report: ZIMMER GMBH BLUNT TIP SCREW, ÿ 4X34MM; PROSTHESIS, HIP

ZIMMER GMBH BLUNT TIP SCREW, ÿ 4X34MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10.Blunt tip screw, ã¿ 4x36mm item#47248603640 lot#3091446, blunt tip screw, ã¿ 4x38mm item#47248603840 lot#3169760, cortical bone screw, ã¿ 4x24mm item#47248612440 lot#3174997, cortical bone screw, ã¿ 4x26mm item#47248612440 lot#3164766, washer small item#47248800004 lot#3087027, proximal humerus nail cap, 0mm item#47248801000 lot#3081964.G2.Report source: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0009613350-2024-00034.
 
Event or Problem Description
It was reported that operation was performed with ann nail approximately 4 months ago.After 2 months from the initial, surgeon found one of the proximal screw was backed out from the proper position.The surgeon will keep an eye on the patient condition as well, but no revision has been planned so far.Diligence is complete and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of complaint histories identified additional similar complaints for the reported products and additional similar complaints for the reported part and lot combinations.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.As the cause may be multifactorial an exact root cause could not be identified for the migration of the screw.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0009613350-2024-00034-1.
 
Event or Problem Description
Diligence is complete and additional information on the reported event is unavailable at this time.

Brand Name
BLUNT TIP SCREW, ÿ 4X34MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18778344
Report Number0009613350-2024-00033
Device Sequence Number18238536
Product Code HSB
UDI-Device Identifier00889024505414
UDI-Public(01)00889024505414(17)260922(10)3091296
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/22/2026
Device Model NumberN/A
Device Catalogue Number47248603440
Device Lot Number3091296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Patient SexUnknown